Publication
Title
About "bulky" links generated by generalized Möbius-Listing bodies
Author
Abstract
Language
English
Source (journal)
Journal of mathematical sciences. - New York, N.Y., 1994, currens
Publication
New York, N.Y. : 2013
ISSN
1072-3374 [print]
1573-8795 [online]
Volume/pages
193:3(2013), p. 449-460
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Record
Identification
Creation 23.10.2013
Last edited 23.01.2018
To cite this reference